APM OpenIR

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Local uniqueness of m-bubbling sequences for the Gel'fand equation 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 6, 页码: 447-466
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:16/0  |  Submit date:2019/06/24
Blow up solutions  Gel'fand equation  local uniqueness  
A mean field equation involving positively supported probability measures: blow-up phenomena and variational aspects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 2, 页码: 325-352
Authors:  Jevnikar, Aleks;  Yang, Wen
Favorite  |  View/Download:14/0  |  Submit date:2019/06/24
geometric PDEs  mean field equation  blow-up analysis  variational methods  
Uniqueness of bubbling solutions of mean field equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 123, 页码: 78-126
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:13/0  |  Submit date:2019/06/24
Lionville-type equations  Mean field equations  Bubbling solutions  Uniqueness results  
A global compactness result for an elliptic equation with double singular terms 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 87, 页码: 27-34
Authors:  He, Cheng-Jun;  Yu, Ting
Favorite  |  View/Download:31/0  |  Submit date:2018/12/03
Nonlinear elliptic equations  Global compactness  Singular critical terms  
Non-degeneracy, Mean Field Equations and the Onsager Theory of 2D Turbulence 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 1, 页码: 397-426
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:23/0  |  Submit date:2018/11/05
BLOW-UP SOLUTIONS FOR A KIRCHHOFF TYPE ELLIPTIC EQUATION WITH TRAPPING POTENTIAL 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 5, 页码: 1875-1897
Authors:  Guo, Helin;  Zhang, Yimin;  Zhou, Huansong
Favorite  |  View/Download:22/0  |  Submit date:2018/12/03
Constrained variational method  Kirchhoff equation  elliptic equation  Schwarz symmetrization  Energy estimates  
On the Topological Degree of the Mean Field Equation with Two Parameters 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2018, 卷号: 67, 期号: 1, 页码: 29-88
Authors:  Jevnikar, Aleks;  Wei, Juncheng;  Yang, Wen
Favorite  |  View/Download:41/0  |  Submit date:2018/11/05
Geometric Pdes  Mean Field Equation  Topological Degree  
ON RANK-2 TODA SYSTEMS WITH ARBITRARY SINGULARITIES: LOCAL MASS AND NEW ESTIMATES 期刊论文
ANALYSIS & PDE, 2018, 卷号: 11, 期号: 4, 页码: 873-898
Authors:  Lin, Chang-Shou;  Wei, Jun-cheng;  Yang, Wen;  Zhang, Lei
Favorite  |  View/Download:15/0  |  Submit date:2018/11/05
Su(n+1)-toda System  Asymptotic Analysis  a Priori Estimate  Classification Theorem  Topological Degree  Blowup Solutions  Riemann-hurwitz Theorem  
The global solution and nonlinear stability for the coupled CGL-Burgers equations for sequential flames in R-N 期刊论文
ANALYSIS AND APPLICATIONS, 2017, 卷号: 15, 期号: 4, 页码: 477-504
Authors:  Wu, Xinglong;  Guo, Boling
Favorite  |  View/Download:29/0  |  Submit date:2017/12/06
The Coupled Cgl-burgers Equations  Sequential Flames  Global Solution  Besov Spaces  Bony Decomposition  Nonlinear Stability And inStability  Plane Wave  Linearized Method  
Global well-posedness for the periodic Novikov equation with cubic nonlinearity 期刊论文
APPLICABLE ANALYSIS, 2016, 卷号: 95, 期号: 2, 页码: 405-425
Authors:  Wu, Xinglong;  Guo, Boling
Favorite  |  View/Download:33/0  |  Submit date:2016/03/08
The Periodic Novikov Equation  Well-posedness  Blow-up Scenario  Conservation Laws  Global Solutions  Peakon Solutions